# SDR UALA2013061404116

- Difficulty date: June 14, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,897 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1480 S15-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BS 1480, S15-17R.  REMOVED DAMAGE.  INSTALLED REPAIR IAW SRM 53-00-01, REPAIR 15.
